MathSciNet Relay Station
MathSciNet bibliographic data
MR1091202 62M05 (62G20)
Lepskiĭ, O. V. A problem of adaptive estimation in Gaussian white noise. (Russian) Teor. Veroyatnost. i Primenen. 35 (1990), no. 3, 459--470; translation in Theory Probab. Appl. 35 (1990), no. 3, 454–466 (1991)
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement